# SDR VJ9800482

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Magnetized
- Location: Ws 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON AFT SIDE REAR SPAR LWR CAP XRS 525 DETERMINED TO BE MAGNETIC WITHIN 5 FEET FLUX VALVE.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-10-3, 51-10-4 AND AIRTRAN RES 981625.
